MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; BIOLOX DELTA CER FEM HD LG DIA
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, due to hospital policy.Associated products: medical product: g7 vit e neutral lnr 36mm f, catalog no.: 30103606, lot no.: 65051774.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Hospital policy.
 
Event or Problem Description
It was reported that the patient underwent left total hip arthroplasty (b)(6) 2021.Subsequently, patient underwent a revision procedure (b)(6) 2021 due to dislocation/instability.The liner and head were removed and replaced with duel mobility.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: product has not been returned for evaluation, therefore the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Without the opportunity to examine the complaint item, a definitive root cause cannot be determined due to insufficient information.The devices are used for treatment.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified no additional similar complaints for the reported item number in the last 3 years, and no additional complaints for the same item and lot combination.It has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to reported event.A definitive root cause cannot be determined.The likely condition of the devices when they left zimmer biomet is conforming to specification.The reported event has not been confirmed as the products have not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.The investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and further investigated.H3 other text : hospital policy.
 
Event or Problem Description

Brand Name
DELTA CERAMIC FEM HD 36/0MM
Common Device Name
BIOLOX DELTA CER FEM HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12622856
Report Number3002806535-2021-00444
Device Sequence Number1442974
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public00887868271175
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number3050950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale